# SDR HNA2008F00013

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO AUTOFEATHER NOT ARMING ON THE TAKEOFF ROLL, ABORTED TAKEOFF AT 90-95 KNOTS, RETURNED TO GATE.  GROUND RAN AC AUTOFEATHER ARMS AT ABOUT 74 PERCENT TORQUE, OK FOR SERVICE.  (K)
